# SDR DALA2024081908262

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,408 hours, 26,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6703 1R DOOR WOULD NOT ARM. CORRECTIVE ACTION: OPENED DOOR AND FOUND DEBRIS ON DOOR TRACK. REMOVED DEBRIS, 1R DOOR ARMS AND DISARMS SUCCESSFULLY. (6022328)
